# SDR FDEA201503291113

- Difficulty date: March 29, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 249 hours, 13,429 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: F523704005800
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPARTMENT DOOR EXT SKIN DENT, BETWEEN FRAME 68 & 69, STRINGER 34R.  EVALUATED REPAIR FOUND TO BE OUT OF LIMITS IAW SRM 52-30-00 DIA 105.  CUT OUT DAMAGED SECTION OF SKIN IAW SRM 52-34-00 FIG 203 HFEC IAW NTM 51-10-08, NO DEFECTS NOTED.  FABRICATED REPAIR DOUBLER OUT OF 2024-T3. 071"C BATCH 0002469042 IAW SRM 52-34-00 FIG 203.  INSTALLED REPAIR DOUBLER IAW SRM 52-34-00 FIG 203 CLASSIFIED AS A MAJOR CAT B REPAIR.  REPAIR TRACKING ON EA 6-5230-TO316491.
